MAUDE Adverse Event Report: RAPID MEDICAL LTD TIGERTRIEVER REVASCULAZATION DEVICE; TIGERTRIEVER 17

RAPID MEDICAL LTD TIGERTRIEVER REVASCULAZATION DEVICE; TIGERTRIEVER 17
Model Number TIGERTRIEVER 17
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/18/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
Additional procedural details were obtained from the reporting physician on a teleconference that was held on november 27th, 2023.It was pointed out by the physician that it seems that the device got caught on an undetectable piece of calcium which prevented proper deflation and retrieval.The device was discarded after use and therefore not available for return and investigation, however it was mentioned by the physician that the device was intact and fully deflated when removed from the patient.The physician also mentioned during the call that the patient was pretreated with aggrastat, which could have resulted in an excess bleeding.Based on the results of the investigation, dhr review, and procedure details, there is no indication that the device, labeling or packaging failed to meet its specifications when released.Potential adverse events such as dissection and hemorrhage are included in the device labelling.Consequently, it was determined that the reported adverse event is anticipated complication.
 
Event or Problem Description
Rapid medical received a report regarding the tigertriever 17 device which was used for an acute ischemic stroke.After successful removal of a thrombus from the aca, the device was directed into the proximal mca segment.When trying to deflate the device, no reaction was detected.When removal was attempted, resistance was met.Ultimately the device was successfully removed, however a dissection was subsequently observed.As a result, hemorrhaging was noted in the area of treatment and the patient ultimately expired.

Brand Name
TIGERTRIEVER REVASCULAZATION DEVICE
Common Device Name
TIGERTRIEVER 17
Manufacturer (Section D)
RAPID MEDICAL LTD
p.o.box 337
carmel building
yokneam, 20692 05
IS  2069205
Manufacturer (Section G)
RAPID MEDICAL LTD
p.o.box 337
carmel building
yokneam, 20692 05
IS   2069205
Manufacturer Contact
ina gutman
p.o.box 337
carmel building
yokneam, 20692-05
IS   2069205
MDR Report Key18235612
Report Number3009957947-2023-00009
Device Sequence Number3227200
Product Code NRY
UDI-Device Identifier07290015107273
UDI-Public(01)07290015107273(17)240531(10)211223TS01
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K203592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberTIGERTRIEVER 17
Device Catalogue NumberTRPP7166
Device Lot Number211223TS01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Initial Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown